MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MONARCH SPINE SYSTEM ROD WITH VHG BODY 5.5 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH MONARCH SPINE SYSTEM ROD WITH VHG BODY 5.5 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 177440040
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional product codes: mnh and kwp.Initial reporter is a depuysynthes sales representative.Part 177440040, lot ti1022: a manufacturing record evaluation was performed for the finished device and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on april 27, 2021.A product investigation was completed: visual analysis of the returned sample revealed that the recess of the screw component of the rod appears to be stripped.No other product problems identified.A dimensional inspection was unable to be performed due to device design.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces as mentioned in the event description.The current and manufactured to drawings were reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2022, during a plif (the lumbosacral transitional vertebrae) for the treatment lss and sacrum spine facture, the surgeon tried to tighten the rod connector with the setscrew, the setscrew was stripped.Another device was used to complete the procedure.The procedure was completed less than 30-minute surgical delay.The procedure was successfully completed.This report is for a monarch spine system rod.This report is for a this is report 3 of 3 for (b)(4).

Brand Name
MONARCH SPINE SYSTEM ROD WITH VHG BODY 5.5 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key14643163
Report Number1526439-2022-00817
Device Sequence Number5514388
Product Code MNI
UDI-Device Identifier10705034061856
UDI-Public(01)10705034061856
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K024348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number177440040
Device Catalogue Number177440040
Device Lot NumberTI1022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MON 5.5MM TRC BODY; UNKNOWN LOCKING/SET SCREWS
Patient SexUnknown